# SDR IPXA2020080558674

- Difficulty date: August 3, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 76,821 hours, 16,997 cycles
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - EMERGENCY DECLARED,   APPROX 22,000 FT NR 3 OIL QTY SHOWED 1 IN AMBER BOX.  AFTER RUNNING NON-ALERT CHECKLIST, NR 3 ENG PRESSURE STARTED TO DECREASE.  LEVEL AT 26,000 FT RECEIVED LVL 2 ENG OIL PRESS LO.  ENG 3 WAS THEN SHUT DOWN. FOUND NR NR 3 ENG OIL FILTER HOUSING MOUNT BOLT OUT OF CASE.  REPLACING NR 3 ENG. FOUND THE NR 3 ENGINE MAIN OIL FILTER HOUSING STUDS LOOSE AND PULLED OUT.  REMOVED MAIN OIL FILTER HOUSING IAW AMM 72-65-04-000-868. REPLACED ENGINE IAW WAN 3136145.
